Optical Solitons and Rogue wave solutions of NLSE with variables coefficients and modulation instability analysis

Document Type : Research Paper


1 Department of Mathematics, Science Faculty, Firat Universit, Elazığ, Turkey

2 Department of Computer Engineering, Biruni University, Istanbul, Turkey.

3 Department of Medical Research, China Medical University Hospital, China Medical University,Taichung, Taiwan.


In this work, we investigate soliton solutions of the generalized variable coefficients nonlinear Schr¨odinger equation. The Jacobi elliptic ansatz method is applied to obtain the optical soliton solutions. The necessary conditions that warrant the presence of these solutions are determined. We consider the Lie symmetry analysis of governing equation. Also, the stability of this equation is analyzed by the modulation instability. 


  • [1]          S. S. Afzal, M. Younis, and S. T. R.Rizvi, Optical dark and dark-singular solitons with anti-cubic nonlinearity, Optik, 147 (2017), 27-31.
  • [2]          G. P. Agrawal, Nonlinear Fiber Optics, Academic Press, USA, 2007.
  • [3]          S. Ali, M. Younis, M. O. Ahmad, and S. T. R. Rizvi, Rogue wave solutions in nonlinear optics with coupled Schr¨odinger equations, Optical and Quantum Electronics, 50 (2018), 266.
  • [4]          M. M. Alipour, G. Domairy, and A. G. Dovadi, An Application of Exp-Function Method to Approximate General and Explicit Solutions for Nonlinear Schr¨odinger Equations, Numerical Methods for Partial Differential Equations, 27 (2011), 1016-1025.
  • [5]          A. Ankiewicz and N. Akhmediev, Rogue wave-type solutions of the mKdV equation and their relation to known NLSE rogue wave solutions, Nonlinear Dyn., 91 (2018), 1931-1938.
  • [6]          E. C. Aslan and M. Inc, Soliton Solutions of NLSE with Quadratic-Cubic Nonlinearity and Stability Analysis, Waves in Random and Complex Media, 27 (2017), 594-601.
  • [7]          E. C. Aslan, M. Inc, and D. Baleanu, Optical solitons  and stability analysis of the NLSE with anti-cubic nonlin-   earity, Superlattices and Microstructures, 109 (2017), 784-793.
  • [8]          M. Asma, W. A. M. Othman, B. R. Wong, and A. Biswas, Optical Soliton Perturbation with Quadratic-Cubic Nonlinearity by Semi-Inverse Variational Principle, Proceedings of The Romanian Academy, Series A, 18 (2017), 331-336.
  • [9]          A. Bansal, A. Biswas, Q. Zhou, and M. M. Babatin, Lie symmetry analysis for cubic–quartic nonlinear Schr¨odinger’s equation, Optik, 169 (2018), 12-15.
  • [10]        A. Bansal, A. H. Kara, A. Biswas, S. P. Moshokoa, and M. Belic, Optical soliton perturbation, group invariants and conservation laws of perturb e d Fokas–Lenells equation, Chaos, Solitons and Fractals, 114 (2018), 275-280.
  • [11]        A.  Biswas,  M.  Ekici,  A.  Sonmezo˘glu,  and  M.  R.  Belic,  Optical  solitons  in  birefringent  fibers  having  anti-cubic nonlinearity with extended trial function, Optik, 185 (2019), 456-463.
  • [12]        A. Biswas, Optical soliton perturbation with Radhakrishnan–Kundu–Lakshmanan equation by traveling wave hy- pothesis, Optik, 171 (2018), 217-220.
  • [13]        M. Dehghan, J. Manafian, and H. A Saadatmandi, Application of semi-analytic methods for theFitzhugh–Nagumo equation, which modelsthe transmission of nerve impulses, Math. Methods Appl. Sci., 33 (2010), 1384–1398.
  • [14]        H. I. A. Gawad, M. Tantawy, and R. E. A. Elkhair, On the extension of solutions of the real to complex KdV equation and a mechanism for the construction of rogue waves, Waves in Random and Complex Media, 26 (2016), 397-406.
  • [15]        K. Hosseini, J. Manafian, F. Samadani, M. Foroutan, M. Mirzazadeh, and Q. Zhou, Resonant optical solitons with perturbation terms andfractional temporal evolution using improved tan(ϕ(η)/2)-expansion method and exp function approach, Optik, 158 (2018), 933-939.
  • [16]        S. L. Jia, Y. T. Gao, C. Zhao, J. W. Yang, and Y. J. Feng, Breathers and rogue waves for an eighth-order variable-coefficient  nonlinear  Schr¨odinger  equation  in  an  ocean  or  optical  fiber  Waves,  Random  and  Complex Media, 27(2017), 544–561.
  • [17]        B. Q. Li and Y. L. Man, Rogue waves for the optics fiber system with variable coefficients, Optik, 158 (2018), 177-187.
  • [18]        J.  Manafian,   Optical  soliton  solutions  for  Schr¨odinger  type  nonlinear  evolution  equations  by  the  tan(ϕ/2)- expansion method, Optik-Int. J. Elec. Opt., 127 (2016), 4222-4245.
  • [19]        J. Manafian and M. Lakestani, Dispersive dark optical soliton with Tzitze ica type nonlinear evolution equations arising in nonlinear optics, Opt. Quantum Electron., 48 (2016), 1-32.
  • [20]        J. Manafian, On the complex structures of the Biswas-Milovic equation for power, parabolic and dual parabolic law nonlinearities, The Eur. Phys. J. Plus, 130 (2015), 1-20.
  • [21]        C. Y. Qin, S. F. Tian, X. B. Wang, T. T. Zhang, and J. Li, Rogue waves, bright–dark solitons and traveling wave solutions of the (3 + 1)-dimensional generalized Kadomtsev–Petviashvili equation, Computers and Mathematics with Applications, 75 (2018), 4221-4231.
  • [22]        D. R. Solli, C. Ropers, P. Koonath, and B. Jalali, Optical rogue waves, Nature, 450 (2007), 1054-1057.
  • [23]        D. R. Solli, C. Ropers, P. Koonath, and B. Jalali, Active control of rogue waves for simulated super continuum generation, Phys. Rev. Lett., 101 (2008), 275–278.
  • [24]        K. U. Tariq and M. Younis, Bright, dark and other optical solitons with second order spatiotemporal dispersion, Optik, 142 (2017), 446-450.
  • [25]        K. U.Tariq, M. Younis, and S. T. R. Rizvi, Optical solitons in monomode fibers with higher order nonlinear Schr¨odinger equation, Optik, 154 (2018), 360-371.
  • [26]        F. Tchier, E. Cavlak Aslan, and M. Inc, Optical solitons for cascased system: Jacobi elliptic functions, J. Modern Optics, 63 (2016), 2298-2307.
  • [27]        Y. Yang, X. Wang, and Z. Yan, Optical temporal rogue waves in the generalized inhomogeneous nonlinear Schr¨odinger equation with varying higher-order even and odd terms, Nonlinear Dyn., 81 (2015), 833-842.
  • [28]        Z. Yang and A. F. Cheviakov, Some relations between symmetries of nonlocally related systems, Journal of Math- ematical Physics, 55 (2014), 083514.
  • [29]        M. Younis, U.Younas, S. Rehman, M. Bilal, and A. Waheed, Optical bright–dark and Gaussian soliton with third order dispersion, Optik, 134 (2017), 233-238.
  • [30]        M. Younis, S. Ali, and S. A. Mahmood, Solitons for  compound  KdV–Burgers  equation  with  variable  coefficients  and power law nonlinearity, Nonlinear Dyn, 81 (2015), 1191–1196.
  • [31]        X. Zhang and Y. Chen, Deformation rogue wave to the (2+1)-dimensional KdV equation, Nonlinear Dyn., 90(2017), 755-763.
  • [32]        Z.  Ku¨c¸u¨karslan  Yu¨zba¸sı  E.  Cavlak  Aslan,  M.  Inc,  and  D.  Baleanu,  On  Exact  Solutions  for  New  Coupled  Non- Linear Models Getting Evolution of Curves in Galilean Space, Thermal Science, 23 (2019), 227-233.
  • [33]        Z. Ku¨¸cu¨karslan Yu¨zba¸sı  E. Cavlak Aslan,  and M. Inc,  Lie  Symmetry  Analysis  and  Exact  Solutions  of  Tzitzeica Surfaces PDE in Galilean Space, Journal of Advanced Physics, 7 (2018), 88-91.
  • [34]        Z. Ku¨¸cu¨karslan Yu¨zba¸sı  E. Cavlak Aslan, and M. Inc, Exact Solutions with Lie Symmetry Analysis for Nano-Ionic Currents along Microtubules, ITM Web of Conferences, 22 (2018), 01017.
  • [35]        Z. Ku¨c¸u¨karslan Yu¨zba¸sı  E. Cavlak Aslan, D. Baleanu, and M. Inc, Evolution of Plane Curves via Lie Symmetry Analysis in the Galilean Plane. Numerical Solutions of Realistic Nonlinear Phenomena, Springer International Publishing, Switzerland, Chapter 12, 2020. DOI: 10.1007/978-3-030-37141-8.